# SDR CALA2013111300844

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3370
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0527 FUSELAGE EXTERIOR BS 1340 TO BS 1360 AT STRINGER 25R SKIN GOUGED TWO PLACES.  REPAIRED EXTERIOR FUSELAGE SKIN AT BS 1340 TO BS 1360 AT STRINGER 25 R IAW B757-300 SRM 53-00-01 FIG 201 REPAIR 2.
